RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Slutskij, Andrey Semenovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:462
Abstract pages:4077
Full texts:824
References:336
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 24.07.1958
E-mail:

http://www.mathnet.ru/eng/person8626
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224113

Publications in Math-Net.Ru
2011
1. S. A. Nazarov, A. S. Slutskiĭ, “The buffer boundary layer in a mixed boundary value problem with contrasting coefficients”, Sib. Zh. Ind. Mat., 14:4 (2011),  63–75  mathnet  mathscinet
2. S. A. Nazarov, G. H. Sweers, A. S. Slutskij, “Homogenization of a thin plate reinforced with periodic families of rigid rods”, Mat. Sb., 202:8 (2011),  41–80  mathnet  mathscinet  zmath  elib; Sb. Math., 202:8 (2011), 1127–1168  isi  scopus
2010
3. S. A. Nazarov, A. S. Slutskii, “Homogenization of a mixed boundary-value problem in a domain with anisotropic fractal perforation”, Izv. RAN. Ser. Mat., 74:2 (2010),  165–194  mathnet  mathscinet  zmath  elib; Izv. Math., 74:2 (2010), 379–409  isi  elib  scopus
2005
4. S. A. Nazarov, A. S. Slutskij, “Averaging of an elliptic system under condensing perforation of a domain”, Algebra i Analiz, 17:6 (2005),  125–160  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 17:6 (2006), 989–1014
5. S. A. Nazarov, A. S. Slutskij, “Homogenization of an Elliptic System as the Cells of Periodicity are Refined in One Direction”, Mat. Zametki, 78:6 (2005),  878–891  mathnet  mathscinet  zmath  elib; Math. Notes, 78:6 (2005), 814–826  isi  elib  scopus
2002
6. S. A. Nazarov, A. S. Slutskij, “Korn's inequality for an arbitrary system of distorted thin rods”, Sibirsk. Mat. Zh., 43:6 (2002),  1319–1331  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 1069–1079  isi
7. S. A. Nazarov, A. S. Slutskij, “Arbitrary Plane Systems of Anisotropic Beams”, Tr. Mat. Inst. Steklova, 236 (2002),  234–261  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 222–249
2000
8. S. A. Nazarov, A. S. Slutskij, “One-dimensional equations of deformation of thin slightly curved rods. Asymptotical analysis and justification”, Izv. RAN. Ser. Mat., 64:3 (2000),  97–130  mathnet  mathscinet  zmath; Izv. Math., 64:3 (2000), 531–562  isi  scopus
1998
9. S. A. Nazarov, A. S. Slutskij, “Asymptotic behaviour of solutions of boundary-value problems for equations with rapidly oscillating coefficients in a domain with a small cavity”, Mat. Sb., 189:9 (1998),  107–142  mathnet  mathscinet  zmath; Sb. Math., 189:9 (1998), 1385–1422  isi  scopus
1987
10. V. G. Maz'ya, A. S. Slutskij, “Averaging of differential equations on a fine grid”, Dokl. Akad. Nauk SSSR, 293:4 (1987),  792–796  mathnet  mathscinet  zmath
1985
11. A. S. Slutskij, “Asymptotic behavior of degenerate elliptic equations of second order with small disturbance of domain boundary”, Mat. Zametki, 37:1 (1985),  63–71  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 36–41  isi
1982
12. S. A. Nazarov, A. S. Slutskij, “A property of solutions of nonlinear equations of equilibrium near a singularity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 9,  36–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:9 (1982), 48–52

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019